# SDR CA071114001

- Difficulty date: October 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,741 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2435 · Starter-Generator
- Part: Housing
- Condition: Failed
- Location: Starter Gen
- Part time: 112 hours
- Component: Starter Gen
- Component part number: 149NL
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MOTOR ATTACH BOLT PULLING OUT OF HOUSING. NOT AN INFLIGHT SAFETY CONCERN. (TC NR 20071114001)
